# SDR 96ZZZM817

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47377
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON FLT 235, ATL-ATL, GATE RETURN, THE AFT CARGO DOOR LIGHT CAME ON TAKEOFF ROLL.  ADJUSTED SWITCH PER 52-30, OPS CHECK NORMAL.  (M)
